# SDR DALA2023103108930

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON PREVIOUS REPAIR AT LH AFT MOVABLE FLAP VANE. SUMMARY OF NRC 00539: LH AFT MOVABLE FLAP VANE WAS REPAIRED PER B717-200 SRM 57-53-01-2R-1, 51-70-02-2R-3, AND 51-70-02-0G REPAIR GENERAL. (LP #0041842)
